# SDR CALA2013121793762

- Difficulty date: December 15, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 54,720 hours, 14,206 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO A PRESSURIZATION PROBLEM, CABIN ALTITUDE EICAS.  FLIGHT WAS AT FL360, THEN DESCENDED TO FL100 AFTER THE CABIN PRESSURE CONTROLLER AUTO 1 FAILED.  DECLARED AN EMERGENCY.  DURING DESCENT, FLIGHT MAINTAINED FL100 CABIN ALTITUDE.  IT WAS NOT A RAPID DESCENT & MASKS DID NOT DEPLOY.
